# SDR USAA051663

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 17,281 hours, 17,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED, Y-503 AT FS 16.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-11-14; 51-42-11; CORROSION LEVEL 1; TASK JA-220-53500   DEFECT SIZE: 1" DIA.
